Doctor insights on:
Does History Of Iv Drug Use Cause Constipation
Not stones: Meth use does more than cause kidney stones -- it can kill your kidneys and the rest of your organs too. Depending on which prescription pain killers you're talking about, this is extremely dangerous also. If you got very dehydrated during your substance abuse, kidney stones would be possible. ...Read moreSee 1 more doctor answer
Drugs and bowels: Various drugs have differing effects on the bowels. The most common outcome for opiate users is severe constipation. One can also have incontinence of stool when he or she is very intoxicated. Just a few more reasons not to use illegal drugs! Get help if you need it. Good luck. ...Read more
Can a use of cocaine or any illegal drugs before 18 cause body mental development croissance problem?
Illegal drugs: at any age can cause physical and mental problems. The younger the developing central nervous system (brain and spinal column) the more at risk one can be. Best to avoid them all and look to healthy ways to cope and recover such as exercise, good diet, positive outlook. 12 step programs help many folks. Peace and good health. ...Read more
It depends: It depends on which prescription drugs you're talking about -- but one mental illness that can happen is addiction. It does not happen automatically, but certainly can with medicines like valium, ativan, klonipin, xanax, (alprazolam) vicodin, etc. Some people abuse these. I have also seen bipolar disorder unleashed by giving an antidepressant without taking an extensive personal and family history. ...Read more
I.v. meth: Not just affect lung vessels causing hypertension, but also blood, liver and other organs. ...Read more
Not likely: But why are you chronically using glycerin suppositories? "brain fog" alludes to feelings of confusion, poor concentration, and memory lapses. These symptoms could relate more to high blood pressure (listed on your clinical conditions) than they do to suppositories. In some people, propanolol can also cause a feeling of fuzzy thinking. You might want to discuss this with your own physician. ...Read moreSee 1 more doctor answer
Can the use of street drugs (stimulant use, otherwise healthy) cause your urine to have a weird/strong smell?
Ketosis: There are several effects of stimulant use including an increase in the metabolism, body temperature, and blood pressure, increased urine production, higher blood sugar levels causing ketosis and urine a bad odor. See your primary care physician for examination to rule out diabetes. ...Read more
Why most of doctors prefer to use ppis to treat gastritis and ulcers instead of misopostrol that has no side effects such c-diff, impotence, ibs...?
PPI's are safer: Misoprostol is less effective in healing peptic ulcers than ppi's. The drug was initially released only to prevent ulcerations from Aspirin and other anti-inflammatory agents. It frequently causes diarrhea and can easily cause a spontaneous abortion in early pregnancy. Misoprostol is not likely to help heartburn. ...Read moreSee 2 more doctor answers
What is canasa suppositories mainly used for. Please elaborate on its effectiveness and any known or cpmmon side effects.
Canasa: This medication is used to treat ulcerative colitis. Most of the time, the oral agents are effective to treat this disease. We do use this agent by itself for the inflammation in the left side of the colon. We also use this agent rectally in complement to the oral agent for additive effect in treating the colitis. Side effects: headache, diarrhea, fatigue, hair loss, abdominal pain, flatulence. ...Read more
In a good way; no: Glutathione is unlikely to have any affect on the red cell count but may improve one's white cell count if it is abnormal as it supports immune function. As a substance that boosts immunity and supports detoxification it is likely to reduce risk of all cancers; there is no evidence that glutathione can cause any type of cancer. See http://tinyurl.com/y95rale ...Read more
Before treatment (so unrelated to any drug effects) can any cancers cause the symptom of dry mouth?
Yes: Why laxatives have to be abused, first cause of the constipation is to be determined by your physician , by exam and tests including colonoscopy for malignancy , anorectal motility studies.Some laxatives that stimulate the colon like seneca etc by constant stimulation colonic mucosa will be damaged permanently and may result colitis. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does history of iv drug use cause chlamydia?
- Does history of iv drug use cause fetal alcohol syndrome?
- Chlamydia history of iv drug use
- Ask a doctor a question free online
- Tips to iv drug use
- Iv drug use
- Iv drug use
- Rashes from iv drug use
- Talk to a gastroenterologist online